# SDR DALA107196315

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 36,954 hours, 4,710 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING INOP AT ROWS 55, 58, 66 AND DOOR 4L. RELAMPED, CKS OK.
